Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: A Nonlinear Quantum Transport Theory
Author: Lauck L.
Vasconcellos A.R.
Luzzi R.
Abstract: A nonlinear quantum transport theory for many-body systems arbitrarily far away from equilibrium, based on the nonequilibrium statistical operator method, is discussed. An iterative process is described that allows for the calculation of the collision operator in a series of instantaneous in time partial contributions of ever increasing power in the interaction strengths. These partial collision operators are shown to be composed of three contributions to the dissipative processes: one is a direct result of the collisions, another is accounted for in the internal state variables, and the third arises from memory effects. In the lowest order, the so-called linear theory of relaxation, the equations become Markovian. © 1990.
Citation: Physica A: Statistical Mechanics And Its Applications. , v. 168, n. 2, p. 789 - 819, 1990.
Rights: fechado
Identifier DOI: 10.1016/0378-4371(90)90031-M
Date Issue: 1990
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-0000287905.pdf1.11 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.